Topology/Differential topology
Geography of simply connected spin symplectic 4-manifolds, II
Comptes Rendus. Mathématique, Volume 357 (2019) no. 3, pp. 296-298.

Building upon our early work, we construct infinitely many new smooth structures on closed simply connected spin 4-manifolds with nonnegative signature.

Dans la continuité de notre travail précédent, nous construisons une infinité de nouvelles structures lisses sur les variétés de spin simplement connexes, fermées, de dimension 4 et de signature positive ou nulle.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2019.02.002
Akhmedov, Anar 1; Park, B. Doug 2

1 School of Mathematics, University of Minnesota, Minneapolis, MN, 55455, USA
2 Department of Pure Mathematics, University of Waterloo, Waterloo, ON, N2L 3G1, Canada
@article{CRMATH_2019__357_3_296_0,
     author = {Akhmedov, Anar and Park, B. Doug},
     title = {Geography of simply connected spin symplectic 4-manifolds, {II}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {296--298},
     publisher = {Elsevier},
     volume = {357},
     number = {3},
     year = {2019},
     doi = {10.1016/j.crma.2019.02.002},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2019.02.002/}
}
TY  - JOUR
AU  - Akhmedov, Anar
AU  - Park, B. Doug
TI  - Geography of simply connected spin symplectic 4-manifolds, II
JO  - Comptes Rendus. Mathématique
PY  - 2019
SP  - 296
EP  - 298
VL  - 357
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2019.02.002/
DO  - 10.1016/j.crma.2019.02.002
LA  - en
ID  - CRMATH_2019__357_3_296_0
ER  - 
%0 Journal Article
%A Akhmedov, Anar
%A Park, B. Doug
%T Geography of simply connected spin symplectic 4-manifolds, II
%J Comptes Rendus. Mathématique
%D 2019
%P 296-298
%V 357
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2019.02.002/
%R 10.1016/j.crma.2019.02.002
%G en
%F CRMATH_2019__357_3_296_0
Akhmedov, Anar; Park, B. Doug. Geography of simply connected spin symplectic 4-manifolds, II. Comptes Rendus. Mathématique, Volume 357 (2019) no. 3, pp. 296-298. doi : 10.1016/j.crma.2019.02.002. http://www.numdam.org/articles/10.1016/j.crma.2019.02.002/

[1] Akhmedov, A.; Park, B.D. Geography of simply connected spin symplectic 4-manifolds, Math. Res. Lett., Volume 17 (2010), pp. 483-492

[2] Akhmedov, A.; Park, B.D.; Urzúa, G. Spin symplectic 4-manifolds near Bogomolov–Miyaoka–Yau line, J. Gökova Geom. Topol. GGT, Volume 4 (2010), pp. 55-66

[3] Brand, N. Necessary conditions for the existence of branched coverings, Invent. Math., Volume 54 (1979), pp. 1-10

[4] Catanese, F.; Rollenske, S. Double Kodaira fibrations, J. Reine Angew. Math., Volume 628 (2009), pp. 205-233

[5] Gompf, R.E.; Stipsicz, A.I. 4-manifolds and Kirby calculus, Grad. Stud. Math., vol. 20, American Mathematical Society, Providence, RI, USA, 1999

[6] Hirzebruch, F. The signature of ramified coverings, Global Analysis (Papers in Honor of K. Kodaira), University of Tokyo Press, Tokyo, 1969, pp. 253-265

[7] Hopkins, M.J.; Lin, J.; Shi, X.D.; Xu, Z. Intersection forms of spin 4-manifolds and the Pin(2)-equivariant Mahowald invariant | arXiv

[8] R. Kirby, Problems in low-dimensional topology, math.berkeley.edu/~kirby/problems.ps.gz.

[9] Lee, J.; Lönne, M.; Rollenske, S. Double Kodaira fibrations with small signature | arXiv

Cited by Sources: